Skip to product information
1 of 1

benza

[Designated 2 drugs] Benzaburokku S 18 caplets

[Designated 2 drugs] Benzaburokku S 18 caplets

Regular price ¥1,117 JPY
Regular price Sale price ¥1,117 JPY
Sale Sold out
Tax included.

Product Introduction

Cold medicine to hear well in runny nose, nasal congestion. And isopropamide iodide to suppress the secretion of mucus, with d- chlorpheniramine maleate formulation of antihistaminic components, and improves runny nose, nasal congestion. Tranexamic acid reduce the inflammation of the mucous membranes, and ease the pain of the throat. 8 kinds of components such as antipyretic analgesic ingredient acetaminophen is working in a well-balanced, and relieve various symptoms of cold.

Uses / Indications

Wind of symptoms (runny nose, stuffy nose, sore throat, cough, sputum, sneezing, chills, fever, headache, joint pain, muscle pain) relaxation of

Recommended Dosage

The following amounts, within after a meal as much as possible 30 minutes, with water or hot water, be taken without chewing. 1 day taking number of times 3 times. More than 15-year-old one-time 2 tablets. 12-year-old to 14-year-old once one tablet. Not to be taken under the age of 12.

Ingredients / Materials

Benzaburokku S 6 tablets in (more than 15-year-old daily dose), Benzaburokku S tablets 9 tablets (more than 15-year-old daily dose) in. Component content. Acetaminophen 900 mg, isopropamide iodide 6 mg, d-chlorpheniramine maleate 3.5 mg, 420 mg tranexamic acid, dihydrocodeine phosphate 24 mg, dl-methylephedrine hydrochloride 60mg, anhydrous caffeine 75 mg, hesperidin vitamins (vitamin P kind) 90 mg, additives: corn starch, carmellose Ca, povidone, stearic acid Mg, hypromellose, macrogol, titanium oxide, ferric oxide, carnauba wax (Benzaburokku S tablets), cellulose

Precautions

[And it should not be (or worse is protected not when the current symptoms, is likely to occur side effects and accidents) 1. Allergic reactions caused by components of the order of the people must not be taken (1) The drug or the drug people that may cause was. (2) this drug or other cold medicine, who were taking analgesics have had asthma. 2. While taking this agent may not be used following any medicines. Other cold medicine, antipyretic analgesics, sedatives, cough medicine, oral medicine or the like containing antihistamines (for rhinitis oral medicine, motion sickness drugs, allergy drugs, hypnotic sedatives, etc.), oral medicine containing tranexamic acid, gastrointestinal pain antispasmodics. 3. After taking, not to the driving operation of the vehicle or machinery (drowsiness and blurred vision, sometimes symptoms such abnormal glare appears.) 4. Human lactating or not take this drug, If you want to take this drug to avoid breast-feeding. 5. before and after taking must not be drinking. 6. Do not long-term use. [Consult] 1. The following people will be consulted before taking doctor, pharmacist or registered seller. (1) who are receiving medical doctor or dentist. (2) people who might be pregnant or are pregnant. (3) the elderly. (4) People who have had allergic reactions caused by such drugs. (5) who have the following symptoms. High fever, difficult urination. (6) the person who received the following diagnosis. Thyroid dysfunction, diabetes, heart disease, high blood pressure, liver disease, kidney disease, people who are likely to cause stomach and duodenal ulcers, glaucoma, a thrombus person (cerebral thrombosis, myocardial infarction, thrombophlebitis), thrombosis, breathing dysfunction, obstructive sleep apnea syndrome, obesity. (7) parasympathetic blockers who are taking oral medicine containing (belladonna total alkaloids, isopropamide iodide, scopolia extract, etc.). 2. After taking, because the following symptoms may appear there is a possibility of side effects, stop taking the drug immediately and to consult a doctor, a pharmacist or a registered seller with this document. [Affected site = symptom] Skin = redness, rash, itching. Digestive = nausea, vomiting, loss of appetite, heartburn. Neuropsychiatric = dizziness, headache. Urology = urination difficult. Other excessive decrease in body temperature, hot flashes, abnormal glare. In rare cases it may occur following serious symptoms. That immediately to receive medical attention in the case. Immediately after the [name = symptoms of symptoms] shock (anaphylaxis) = taking, itching of the skin, hives, hoarse voice, sneezing, throat itching, breathlessness, palpitations, turbidity, etc. of consciousness appears. Skin mucous membrane eye syndrome (Stevens-Johnson syndrome), toxic epidermal necrolysis, acute disseminated rash pustular disease = high fever, bloodshot eyes, eye mucus, sore lips, sore throat, a wide range of skin rash redness, get an reddened a small rash on the skin (pustules), whole body feel sluggish, or persistence there is no appetite, etc., rapidly deteriorated. Liver dysfunction = fever, itching, rash, jaundice (yellowing of skin and whites of the eyes), Kasshokunyo, General fatigue, anorexia, etc. may occur. Renal failure = fever, rash, a decrease in amount of urine, swelling of the whole body, fatigue of the whole body, (pain are joints) joint pain, diarrhea, etc. may occur. Or up the interstitial pneumonia = stairs, and made shortness of breath, stuffy or an unreasonable little, chesty coughs, fever and the like can be seen, these are or appear suddenly, to or sustained. Wheezing when the asthma = breath, sound and whistling, stuffy, etc. may occur. Aplastic anemia = blue bruises, nosebleeds, bleeding gums, fever, skin and mucous membranes can be seen pale, fatigue, palpitations, shortness of breath, feeling becomes worse Klatt, hematuria, etc. may occur. Agranulocytosis = sudden high fever, chills, pain, etc. of the throat may occur. Respiratory depression = shortness of breath, difficulty in breathing, etc. may occur. 3. After taking, because there is the following symptoms may occur, consult when persistent or enhancement of such symptoms are observed, stop taking the drug, doctors have this document, the pharmacist or registered seller to it. Constipation, dry mouth, drowsiness, blurred vision, diarrhea. 4. also stop taking the drug if the symptoms are often not taking five or six times, to consult a doctor, a pharmacist or a registered seller with this document.

Storage Information

(1) can be stored in a cool place with low humidity is not exposed to direct sunlight. (2) Keep out of reach of children. (3) Do not replaced with other container (change the quality or causing the abuse). (4) products past the expiration date must not be taken. (5) to "open date" entry field of the box, to fill in the date of opening the inner bag (bag of aluminum). (6) after opening at once in the bag (a bag of aluminum) is, as soon as possible to take to be a guide within 6 months from the opening date in terms of quality preservation.
View full details